# SDR REXA2014071100684

- Difficulty date: July 11, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N8970D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7970
- Aircraft time: 21,464 hours, 18,907 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DOOR OPEN WARNING MSG WITH ASSOCIATED GEAR DISAGREE AFTER TAKEOFF ON RETRACTION WITHIN 2 SECONDS.  CAPTAIN FOLLOWED QRH & RETURNED.  GEAR DOOR & DISAGREE MSGS WENT OUT ON EXTENSION & LANDED NORMALLY.  AN EMER WAS NOT DECLARED.  FOUND PROX SWITCH PS14GA OUT OF LIMITS.  ADJUSTED INTO LIMITS IAW AMM 32-61-05.  OPERATIONS CHECKED LANDING EXTENSION & RETRACTION IAW AMM 32-33-00.  OPERATIONS CHECKED NORMAL OK FOR SERVICE.
